# SDR 08FDEA04345

- Difficulty date: October 14, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 40,987 hours, 22,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: A5398111320000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK LT CUSP 4 INCHES AFT OF FRAME 79, WEB IS BENT & CRACKED.  REMOVED CRACKED WEB IAW SRM 51-40-21 & INSTALLED NEW WEB  IAW DWG NR A53981113.
